# SDR HAL9695

- Difficulty date: July 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICBI
- Make and model: Doug DC-9-51
- Aircraft serial: 48122
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Latch
- Condition: Broken Spring
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HNL - FLT 528 - RIGHT MAIN GEAR UNSAFE LIGHT CAME ON AND GEAR DOOR OPEN LIGHT CAME ON DURING UPLATCH CHECK.  (AFTER LANDING OGG.)  FOUND DOOR LATCH SPRING BROKEN, REPLACED DOOR LATCH SPRING.  (X)
